MAUDE Adverse Event Report: ETHICON INC. ETHILON SUT 18IN(45CM) 3-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

ETHICON INC. ETHILON SUT 18IN(45CM) 3-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number 653H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2020 and suture was used.The needle loosened from thread during use.Changed to another like device to complete the procedure.There was no adverse patient consequence reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/24/2020.Additional information: d4, h4, h6 a manufacturing record evaluation was performed for the finished device batch phr406, code 653h and no non-conformances were identified.

Brand Name
ETHILON SUT 18IN(45CM) 3-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9708905
Report Number2210968-2020-01177
Device Sequence Number3413808
Product Code GAR
UDI-Device Identifier10705031239555
UDI-Public10705031239555
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number653H
Device Catalogue Number653H
Device Lot NumberPHR406
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date02/24/2020
Patient Sequence Number1